Skip to main content

Browse by Publisher

Group by: Item Type | Date | No Grouping
Number of items: 2.

2008

Wilbaut, Christophe, Hanafi, Said, Salhi, Said (2008) A survey of effective heuristics and their application to a variety of knapsack problems. IMA Journal of Management Mathematics, 19 (3). pp. 227-244. ISSN 1471-6798. (doi:10.1093/imaman/dpn004) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:22829)

2006

Wu, Shaomin, Clements-Croome, Derek (2006) A Novel Repair Model for Imperfect Maintenance. IMA Journal of Management Mathematics, 17 (3). pp. 235-243. ISSN 1471-6798. (doi:10.1093/imaman/dpi036) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:31022)
This list was generated on Fri Dec 2 01:53:12 2022 GMT.